# SDR DXTA2011112804797

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 4,270 hours, 3,078 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 6,148 hours, 4,467 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 8417
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Part time: 852 hours, 607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

DEPARTING AND CLIMBING PAST 12,000 FT,  THE RT ENGINE OIL PRESSURE WENT ABOVE 46 PSI AND CONTINUED INCREASING.  REDUCING ENGINE POWER DID NOT REDUCE PRESSURE INDICATIONS. STOPPED CLIMB AT 27,000 FT AND PRESSURE WENT TO 70 PSI. PRESSURE REMAINED 60-70 PSI. ENGINE SHUTDOWN WAS COMPLETED, EMERGENCY DIVERSION.  TROUBLESHOT AND CONFIRMED HIGH OIL PRESSURE INDICATION AND ON ENGINE USING DIRECT READING GAUGE.  REMOVED DEFECTIVE OIL PUMP AND INSTALLED A SERVICEABLE O/H OIL PUMP.  PERFORMED OPS AND LEAK CHECK AND OIL PRESSURE ADJUSTMENT.  ALL MX PERFORMED IAW LMM 72-02-96, 79-20-03.
